# SDR USAA2012092800006

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 54,169 hours, 20,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT POWER SUPPLY BATTERY INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
